# SDR 07FDEA02036

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, O/B FLAP O/B HINGE AFT FAIRING AFT STRUT FWD BOLT HOLE FOUND   CORROSION.     [06-18-07]     REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-109897.   REPAIR CLASSIFIED AS MINOR   AS PER GMM   6-2-100.
